Share This Article:

A Certain Subclass of Analytic Functions with Bounded Positive Real Part

Abstract Full-Text HTML Download Download as PDF (Size:163KB) PP. 409-414
DOI: 10.4236/apm.2013.34059    2,848 Downloads   5,069 Views  

ABSTRACT

For real numbers α and β such that 0α1β, we denote by T(α,β) the class of normalized analytic functions which satisfy , where U denotes the open unit disk. We find some relationships involving functions in the class T(α,β). And we estimate the bounds of coefficients and solve Fekete-Szego problem for functions in this class. Furthermore, we investigate the bounds of initial coefficients of inverse functions or bi-univalent functions.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Sim and O. Kwon, "A Certain Subclass of Analytic Functions with Bounded Positive Real Part," Advances in Pure Mathematics, Vol. 3 No. 4, 2013, pp. 409-414. doi: 10.4236/apm.2013.34059.

References

[1] K. Kuroki and S. Owa, “Notes on New Class for Certain Analytic Functions,” RIMS Kokyuroku 1772, 2011, pp. 21-25.
[2] H. M. Srivastava, A. K. Mishra and P. Gochhayat, “Certain Subclasses of Analytic and Bi-Univalent Functions,” Applied Mathematics Letters, Vol. 23, No. 10, 2010, pp. 1188-1192. doi:10.1016/j.aml.2010.05.009
[3] Q.-H. Xu, Y.-C. Gui and H. M. Srivastava, “Coefficient Estimates for a Certain Subclass of Analytic and Bi-Univalent Functions,” Applied Mathematics Letters, Vol. 25, No. 6, 2012, pp. 990-994. doi:10.1016/j.aml.2011.11.013
[4] R. M. Ali, K. Lee, V. Ravichandran and S. Supramaniam, “Coefficient Estimates for Bi-Univalent Ma-Minda Starlike and Convex Functions,” Applied Mathematics Letters, Vol. 25, No. 3, 2012, pp. 344-351.
[5] S. S. Miller and P. T. Mocanu, “Differential Subordinations, Theory and Applications,” Marcel Dekker, 2000.
[6] W. Rogosinski, “On the Coefficients of Subordinate Functions,” Proceeding of the London Mathematical Society, Vol. 2, No. 48, 1943, pp. 48-62.
[7] F. Keogh and E. Merkers, “A Coefficient Inequality for Certain Classes of Analytic Functions,” Proceedings of the American Mathematical Society, Vol. 20, No. 1, 1969, pp. 8-12. doi:10.1090/S0002-9939-1969-0232926-9
[8] P. Duren, “Univalent Functions,” Springer-Verlag, New York, 1983.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.